# SDR FDEA202207311834

- Difficulty date: July 31, 2022
- Submitted: August 6, 2022
- Operation: Air carrier
- Aircraft: N122FE
- Make and model: Boeing 767-300
- Aircraft serial: 42715
- Aircraft time: 13,328 hours, 5,591 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Beam
- Part number: 313T23801133
- Condition: Chafed
- Location: Zone 400
- Part time: 13,328 hours, 5,591 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENG INBD PANEL 436CR HAS A LOOSE NUTPLATE THAT HAS WORN INTO THE STRUT FAIRING   BEAM. REPAIRED #1 ENGINE INBD SKIRT BEAM AT FOWARD END REF 767 SRM 54-52-71-2R FIG 203   REPAIR 3 PAGE 15 AND 767 SRM 51-40-03-0G.
